# SDR DXTA200808113222

- Difficulty date: August 11, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 6,512 hours, 3,837 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67940624
- Part serial: BMC001
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE AFTER TAKE-OFF.  TROUBLESHOT TO NOSE LANDING GEAR.  WITH NOSE SIMULATOR INSTALLED AND BOTH MAIN GEAR WITH WEDGES, THE GEAR SOLENOID TRIPS.   JACKED NOSE LANDING GEAR.  NOTICED THAT FLUID LEAKING OUT LOWER STRUT AFTER JACKING FOUND THAT WITH TIRES OFF GROUND.  HAD TO PUSH ON THE TIRE TO EXTEND THE STRUT, STRUT REQUIRES REPACKING.   REMOVED AND REPLACED UPR AND LOWER BARRELS IAW CMM CHAPTER 32-20-02. OPS CHECK GOOD.
